# SDR SWAA2022013158219

- Difficulty date: January 4, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CROWN SKIN WEAR UNDER DORSAL FIN STATION 847 TO 878 BETWEEN STR. 2L AND 2R. ; / [01] OK TO INSTALL REPAIR PARTS; [02] REPAIRED CROWN SKIN DAMAGE UNDER DORSAL FIN AT BS 847-878; STR 2L - 2R PER EA 22-153-00030.; [03] VERIFIED CORRECTIVE ACTION 2
